By Topic

Stability of solutions of differential equations with retarded arguments

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sinha, A.S.C. ; Indiana Institute of Technology, Fort Wayne, IN, USA

A criterion is given for the stability of trivial solutions of the differential equations with the variable coefficients and variable delays. The derivation is based on Lyapunov's direct method.

Published in:

Automatic Control, IEEE Transactions on  (Volume:17 ,  Issue: 2 )